# SDR QXEA0202065

- Difficulty date: November 16, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,507 hours, 3,016 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 87144120
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - FRAME IS CRACKED.  REPAIRED IAW HORIZON AIR EA 6-71-68 AND WVAC EO DHCS-71-0660.
